Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 14, NWS Jackson, MS

March 22, 2005Lowndes County, Noxubee County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 22, 2005, 7:07 PM CST for Lowndes County, Noxubee County, Mississippi. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 7:07 PM CST (01:07 UTC)
Expired
Mar 22, 2005, 7:15 PM CST
In force
8 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Lowndes County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 68 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 12:55 PM CSTSevere Thunderstorm WatchSPC7 hr
Mar 22, 6:50 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 230107
TORJAN
MSC087-103-230115-
/O.NEW.KJAN.TO.W.0014.050323T0107Z-050323T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI
  SOUTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 715 PM CST

* AT 707 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NOXUBEE   
COUNTY...MOVING NORTHEAST AT 35 MPH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3330 8846 3318 8832 3323 8831 3344 8829

$$

DAB
1 follow-up statement
000 
WWUS54 KJAN 230115
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CST TUE MAR 22 2005

MSC087-103-230124-
/O.EXP.KJAN.TO.W.0014.000000T0000Z-050323T0115Z/
LOWNDES MS-NOXUBEE MS-
714 PM CST TUE MAR 22 2005

...THE TORNADO WARNING FOR NORTHEASTERN NOXUBEE AND SOUTHEASTERN 
LOWNDES COUNTIES EXPIRES AT 715 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AFFECTED 
COUNTIES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
JACKSON.

LAT...LON 3330 8846 3318 8832 3323 8831 3344 8829

$$

DAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 22, 3:08 PM CST, 3 hours 59 minutes earlier.

Area forecast discussion, Mar 22, 3:08 PM CST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED TIME
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST TUE MAR 22 2005

.SHORT TERM...
A BRIEF ROUND OF SCT TSRA BEFORE QUIET WEATHER SETTLES INTO THE
LOWER MS RIVER VALLEY REGION

TONIGHT...SEVERE THUNDERSTORM WATCH 68 IS IN EFFECT UNTIL 8PM IN MY
NORTHERN TIER OF COUNTIES. UPPER LOW CONTINUES A SLOW EASTWARD
PROGRESSION INTO NW ARK. A 75KT 500MB JET CONTINUES TO TRAVERSE
AROUND THIS UPPER FEATURE...NOSING INTO THE NORTHERN HALF OF MS. THE
COLD CORE ASSOCIATED WITH THE UPPER LOW HAS ADVECTED 500MB TEMPS OF
AROUND -17C TO THE AREA...STEEPENING 700-500MB LAPSE RATES AND
RESULTING IN LIS NEAR -5C.  AT THE SFC...THE ATMOSPHERE HAS
RECOVERED OVER MUCH OF THE AREA IN THE WAKE OF THIS MORNINGS SQUALL
LINE...DEWPOINTS ARE IN THE UPPER 50S TO AROUND 60F AND TEMPS ARE
WELL INTO THE 70S. WITH THE SFC FRONT EDGING INTO CENTRAL MS
PROVIDING LIFT...SCT TSRA WILL OCCUR OVER THE AREA THIS AFTERNOON
INTO THIS EVENING. THE BEST THREAT FOR SEVERE STORMS ARE IN MY
NORTHERN ZONES...WHERE THE BEST LIFT...THE BEST SHEAR AND A LINGER
BOUNDARY WILL RESULT IN A RISK OF LARGE HAIL AND WIND GUSTS IN
EXCESS OF 60 MPH. SOUTH OF THIS WATCH...A STORM OR TWO COULD REACH
SEVERE LIMITS UNTIL ABOUT SUNSET.

ALL ACTIVITY SHOULD PUSH NORTH AND EAST OF MY CWFA BY MID EVENING.
THE NEXT TWO FORECAST CONUNDRUMS ARE THEN THE STRATUS DECK ROTATING
AROUND THE UPPER LOW WHICH WILL ENCROACH ON MY NORTHERN TIER OF
ZONES AND FOG POTENTIAL. BELIEVE THAT STRATUS DECK WILL BEGIN TO
INFILTRATE MY NW ZONES AFTER SUNSET AND SLOWLY SPREAD EASTWARD
OVERNIGHT...PRIMARILY FROM MOREHOUSE PARISH TO NOXUBEE COUNTY. SOUTH
OF THIS...SKIES SHOULD REMAIN PARTLY CLOUDY. INSOFAR AS FOG
POTENTIAL IS CONCERNED...NOT EXPECTING WIDESPREAD FOG. THE GENERAL
RULE OF THUMB IS A CLEAR NIGHT AFTER RAIN YIELDS FOG. THE ONE THING
GOING AGAINST THIS IS A TIGHT ENOUGH GRADIENT AROUND THE SFC LOW TO
PRODUCE WIND SPEEDS AROUND 5 OR 6 KTS. LOCALIZED GROUND FOG IN LOW
LYING AREAS/VALLEYS CAN BE EXPECTED. LOWS TONIGHT WILL FALL IN THE
UPPER 40S TO AROUND 50.

WEDNESDAY AND WEDNESDAY NIGHT...STRATUS DECK WILL CONTINUE TO AFFECT
MY NORTHERN TIER OF COUNTIES DURING THE MORNING...LIFTING OUT DURING
THE AFTERNOON. QUITE A BIT OF DISCREPANCY AMONGST MOS GUIDANCE...
WITH DIFFERENCES IN HIGH TEMPS AS HIGH AS 10F. THE GFS IS QUITE
AGGRESSIVE COOLING 925MB TEMPS VERSUS THE NAM AND NGM...AND I THINK
IT IS TOO AGGRESSIVE. HAVE LEANED TOWARD SLIGHTLY WARMER ETA...WHICH
KEEPS HIGHS NEAR 60 IN THE NORTH...BUT WARMS THE SOUTHERN TIER OF
ZONES TO AROUND 70. BY WED NIGHT...WEAK SFC RIDGE SHOULD BE
INFLUENCING THE BETTER PART OF MY CWFA. WITH ONLY A FEW CIRRUS
EXPECTED TO ENCROACH ON MY WESTERN ZONES...HAVE OPTED TO GO A DEGREE
OR TWO BELOW GUIDANCE...WITH LOWS MAINLY IN THE LOWER 40S./25/

WEAK SURFACE RIDGING LOOKS TO SHIFT EAST OF THE FORECAST AREA
WEDNESDAY NIGHT INTO THURSDAY...ALLOWING SOME WEAK MOISTURE TO
RETURN TO THE REGION.  IN THE MEANTIME...A SHORTWAVE TROUGH WILL
SLIDE INTO THE UPPER MIDWEST.  CLOSER TO HOME...IT DOESNT LOOK LIKE
THERE WILL BE ENOUGH MOISTURE RETURN INTO OUR FORECAST AREA TO
GENERATE ANY WARM ADVECTION TYPE SHOWERS THURSDAY NIGHT INTO FRIDAY
MORNING.  ISENTROPIC FIELDS ARE STILL SHOWING DECENT ASCENT DURING
THIS PERIOD.  HOWEVER...THE COMBINATION OF A SMALLER AMOUNT OF
MOISTURE AND HIGHER CONDENSATION PRESSURE DEFICITS HAS LEAD ME TO
REDUCE RAIN CHANCES FOR THE THURSDAY NIGHT/EARLY FRIDAY MORNING
PERIOD.  IN FACT...RAIN PROBABLY WONT BE MENTIONED IN THE TEXT
FORECAST.  /10/

&&

.LONG TERM...
PLENTY OF TIME DISCREPANCIES CONTINUE AMONG THE MEDIUM RANGE MODELS
WITH REGARD TO THE EVOLUTION OF THE WEEKEND STORM SYSTEM.  MY
CONFIDENCE IS A LITTLE BETTER TODAY WITH REGARD TO ANY STRONG OR
SEVERE STORM POTENTIAL.  HOWEVER...WHEN ANYTHING WILL OCCUR IS STILL
UP FOR DEBATE.  I PLAN ON FOLLOWING A SLOWER EVOLUTION WITH REGARD
TO THE STORM SYSTEM...AT LEAST FOR NOW.

A SHORTWAVE TROUGH...TRAVERSING ACROSS THE MIDWEST...WILL ALLOW A
COLD FRONT TO APPROACH THE LOWER MISSISSIPPI VALLEY FRIDAY.  IT
LOOKS LIKE THE FRONT WILL KIND OF GET HUNG UP IN A NEARLY PARALLEL
UPPER-LEVEL FLOW FROM CENTRAL TEXAS INTO THE CUMBERLAND PLATEAU
DURING THE DAY.  WITH THE BOUNDARY LAYER MOISTURE EXPECTED TO
INCREASE IN ADVANCE OF THE FRONT...I CANNOT RULE OUT SOME
SHOWERS/STORMS BY FRIDAY AFTERNOON.  WITH THIS PACKAGE...ILL KEEP
RAIN CHANCES IN LOW GRADE CHANCE TERRITORY NORTHWEST AND TAPER TO
SLIGHT CHANCE OVER MY SOUTHERN/EASTERN AREAS.

THE FRONT IS PRETTY MUCH WAITING ON THE NEXT SHORTWAVE TROUGH...
WHICH LOOKS TO MOVE INTO MID-AMERICA BY SATURDAY.  THIS SHORTWAVE
SHOULD INDUCE A STRONG KINEMATIC RESPONSE...BRINGING STRONG
DIFFLUENCE ALOFT WITH A COUPLED UPPER-LEVEL JET STRUCTURE.  850 MB
WINDS INCREASE TO 40 TO 50 KNOTS WITH THETA-E VALUES IN EXCESS OF
330K.  CONSIDERING THE MID-LEVEL DRY PUNCH ALONG WITH EVERYTHING
ELSE IM SEEING...I THINK WE MAY HAVE ANOTHER ROUND OF STRONG OR
SEVERE STORMS POSSIBLE BY SATURDAY NIGHT.  WHERE?  WHO KNOWS.  LATER
MODEL RUNS WILL HOPEFULLY NARROW EVERYTHING DOWN.

SHOWERS AND STORMS WILL PROBABLY CONTINUE INTO SUNDAY MORNING AS THE
SHORTWAVE TROUGH PUSHES THE FRONT THROUGH OUR AREA.  ILL CONTINUE
RAIN CHANCES THROUGH SUNDAY AS THE SHORTWAVE TROUGH MOVES THROUGH
OUR AREA.  I PLAN ON TAPERING THINGS FROM THE NORTHWEST BY SUNDAY
NIGHT.  BY THAT TIME...THE BEST LOW-LEVEL MOISTURE SHOULD BE
CONFINED CLOSER TO THE COAST.

COLD ADVECTION STRATOCU WILL PROBABLY HANG AROUND INTO EARLY MONDAY
AS THE 850 MB THERMAL TROUGH COMBINES WITH A MOIST BOUNDARY LAYER.
THE TROUGH WILL SLIDE EAST MONDAY AFTERNOON WITH INCREASED RIDGING
AT ALL LAYERS BUILDING INTO THE LOWER MISSISSIPPI VALLEY.

THANKS GO OUT TO WFO LITTLE ROCK FOR COLLABORATIVE EFFORTS TODAY.
/10/
&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: GAGAN
LONG TERM: BUTTS
Hazardous weather outlook, Mar 22, 6:28 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST TUE MAR 22 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
232122-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
628 PM CST TUE MAR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
EVENING ACROSSEAST  MISSISSIPPI.  THE AREA WITH THE GREATEST
SEVERE WEATHER RISK EXTENDS EAST OF A LINE FROM
EUPORA TO BAY SPRINGS MISSISSIPPI.

THE ATMOSPHERE HAS RECOVERED IN THE WAKE OF THIS MORNINGS SQUALL
LINE. WITH TEMPERATURES WARMING WELL INTO THE 70S AND SUFFICIENT
MOISTURE IN PLACE...THE ATMOSPHERE HAS AGAIN BECOME UNSTABLE.
MEANWHILE...AN UPPER LEVEL DISTURBANCE CONTINUES TO MOVE EASTWARD
INTO ARKANSAS. THIS FEATURE HAS SHIFTED A COLD FRONT INTO WESTERN
MISSISSIPPI...PROVIDING LIFT TO INITIATE ISOLATED THUNDERSTORMS.
WITH ADEQUATE WIND SHEAR IN PLACE...THESE THUNDERSTORMS WILL BE
SUPER CELLULAR IN NATURE.  HAIL GREATER THAN THREE-QUARTERS OF AN
INCH AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN
SEVERE WEATHER RISKS WITH ANY OF THE STORMS. AN ISOLATED TORNADO
IS POSSIBLE.

THE RISK OF SEVERE WEATHER IS EXPECTED TO DIMINISH DURING THE
LATE EVENING HOURS AS DAYTIME HEATING IS LOST AND THE FRONT MOVES
THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
STRONG TO SEVERE STORMS COULD BE POSSIBLE ACROSS EXTREME
SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND MUCH OF
MISSISSIPPI THIS COMING WEEKEND.

ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY
SATURDAY NIGHT...AND COULD CONTINUE INTO SUNDAY.    WITH
SUFFICIENT MOISTURE...INSTABILITY...LIFT...AND JET STREAM
DYNAMICS IN PLACE...STRONG OR SEVERE THUNDERSTORMS MAY BE
POSSIBLE.

DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO
PINPOINT THE EXACT TIMING AND LOCATION OF ANY POTENTIAL FOR
STRONG OR SEVERE STORMS.   STAY TUNED TO LATER FORECASTS AND
STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS WEEKEND.  OTHERWISE...ACTIVATION
IS NOT ANTICIPATED.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 22, 5:13 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             5 E BROOKHAVEN          31.58N 90.36W
03/22/2005  0.88 INCH        LINCOLN            MS   EMERGENCY MNGR

&&

GAGAN
Special weather statement, Mar 22, 5:52 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CST TUE MAR 22 2005

MSZ025>027-036-230100-
CARROLL MS-GRENADA MS-HOLMES MS-LEFLORE MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 68 FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS CANCELS 4 COUNTIES

IN CENTRAL MISSISSIPPI

HOLMES

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE

THIS INCLUDES THE CITIES OF...DURANT...TCHULA...LEXINGTON...
PICKENS...GOODMAN...GREENWOOD...VAIDEN...NORTH CARROLLTON...
CARROLLTON AND GRENADA

MSZ028>029-032>033-037>039-230200-
ATTALA MS-CHOCTAW MS-MONTGOMERY MS-NOXUBEE MS-
OKTIBBEHA MS-WEBSTER MS-WINSTON MS-

SEVERE THUNDERSTORM WATCH NUMBER 68 REMAINS VALID UNTIL 8 PM CST
FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 7 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW

IN EAST CENTRAL MISSISSIPPI

NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

OKTIBBEHA

THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON...
MACON...BROOKSVILLE...WINONA...LOUISVILLE...STARKVILLE...
KOSCIUSKO...ACKERMAN AND WEIR
Local storm report, Mar 22, 6:22 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 E PHILADELPHIA        32.77N 89.06W
03/22/2005  0.75 INCH        NESHOBA            MS   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Mar 22, 6:29 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             10 NE PHILADELPHIA      32.88N 88.99W
03/22/2005  0.75 INCH        NESHOBA            MS   LAW ENFORCEMENT

            REPORTED AT THE BOGUE CHITTO RESERVATION AT HIGHWAY 491.

&&

GAGAN
Special weather statement, Mar 22, 7:01 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CST TUE MAR 22 2005

MSZ039-230800-
NOXUBEE MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 68 AND HAS ISSUED TORNADO WATCH 72 UNTIL 2 AM
CST FOR THE FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 1 COUNTY

IN EAST CENTRAL MISSISSIPPI

NOXUBEE

THIS INCLUDES THE CITIES OF...MACON AND BROOKSVILLE

MSZ028>029-032>033-037>038-230201-
ATTALA MS-CHOCTAW MS-MONTGOMERY MS-OKTIBBEHA MS-
WEBSTER MS-WINSTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 68 FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS CANCELS 6 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW

IN EAST CENTRAL MISSISSIPPI

WINSTON

IN NORTH CENTRAL MISSISSIPPI

MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

OKTIBBEHA

THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON...
WINONA...LOUISVILLE...KOSCIUSKO...STARKVILLE...ACKERMAN AND WEIR

MSZ031-046-052-058-066-074-230800-
CLARKE MS-FORREST MS-JONES MS-KEMPER MS-LAUDERDALE MS-
LOWNDES MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 72 IN
EFFECT UNTIL 2 AM CST FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 6 COUNTIES

IN EAST CENTRAL MISSISSIPPI

CLARKE                KEMPER                LAUDERDALE

IN NORTHEAST MISSISSIPPI

LOWNDES

IN SOUTHEAST MISSISSIPPI

FORREST               JONES

THIS INCLUDES THE CITIES OF...LAUREL...MERIDIAN...DE KALB...
SCOOBA...QUITMAN...STONEWALL...SHUBUTA...COLUMBUS AND HATTIESBURG
Local storm report, Mar 22, 7:05 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
705 PM CST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             8 SW MACON              33.03N 88.66W
03/22/2005  0.88 INCH        NOXUBEE            MS   EMERGENCY MNGR

&&

GAGAN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 6:06 PM CSTSevere Thunderstorm WarningJANNeshoba39 min
Mar 22, 6:12 PM CSTSevere Thunderstorm WarningJANNewton, Scott34 min
Mar 22, 6:24 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston36 min
Mar 22, 6:31 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton44 min
Mar 22, 6:44 PM CSTSevere Thunderstorm WarningJANLowndes, Noxubee46 min
Mar 22, 6:58 PM CSTTornado WarningJANNoxubee32 min
Mar 22, 7:21 PM CSTSevere Thunderstorm WarningJANOktibbeha31 min
Mar 22, 7:22 PM CSTSevere Thunderstorm WarningJANLowndes38 min
Mar 22, 7:33 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis29 min
Mar 22, 8:07 PM CSTSevere Thunderstorm WarningJANJasper, Jones38 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.